# SDR USAA051431

- Difficulty date: November 30, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N164UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 17,311 hours, 17,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320401
- Condition: Corroded
- Location: Between Fr 67-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN FR 67-68 Y1160, REPLACED SILL IAW SRM 51-72-11 DWG. 53480505;  LEVEL 1; TASK JA-260-53500   DEFECT SIZE: .5 INCH X .5 INCH.
